# SDR CA100930001

- Difficulty date: September 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 52,284 hours, 8,375 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APPROX 45 MINUTES TO DESTINATION THE CREW REPORTED GREEN HYD LOW PRESSURE INDICATION AND DECLARED AN EMERGENCY.
